PMO OpenIR  > 历算和天文参考系研究团组
Non-linear stability of the equilibrium of a system of mass points
Fu, YN; Sun, YS; Zhou, JL
2002-07-01
Source PublicationCHINESE ASTRONOMY AND ASTROPHYSICS
ISSN0275-1062
Volume26Issue:3Pages:354-362
AbstractBy applying the non-stationary tensor virial theorem to spheroidal systems of mass points with an anisotropic velocity distribution, we have found that, when the total energy is negative, there is a unique equilibrium for a given such system. In this paper, we discuss the non-linear stability of the equilibrium. We find that, in the neighborhood of this equilibrium, spheroids execute quasi-periodic or near-quasi-periodic oscillations. Though chaoticity and orbit diffusion axe present in some cases, the equilibrium is practically stable with a large stable region. This result would be useful in n-body simulations aimed for a better understanding of stellar system oscillation.
KeywordCelestial Mechanics Galactic Equilibrium Galactic Oscillation
Subject AreaAstronomy & Astrophysics
WOS HeadingsScience & Technology ; Physical Sciences
WOS KeywordSTELLAR-SYSTEMS ; OSCILLATIONS ; EVOLUTION ; GALAXIES
Indexed BySCI
Language英语
WOS Research AreaAstronomy & Astrophysics
WOS SubjectAstronomy & Astrophysics
WOS IDWOS:000177827900013
Citation statistics
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/7783
Collection历算和天文参考系研究团组
Affiliation1.Chinese Acad Sci, Purple Mt Observ, Nanjing 210008, Peoples R China
2.Chinese Acad Sci, Natl Astron Observ, Beijing 100012, Peoples R China
3.Nanjing Univ, Dept Astron, Nanjing 210093, Peoples R China
Recommended Citation
GB/T 7714
Fu, YN,Sun, YS,Zhou, JL. Non-linear stability of the equilibrium of a system of mass points[J]. CHINESE ASTRONOMY AND ASTROPHYSICS,2002,26(3):354-362.
APA Fu, YN,Sun, YS,&Zhou, JL.(2002).Non-linear stability of the equilibrium of a system of mass points.CHINESE ASTRONOMY AND ASTROPHYSICS,26(3),354-362.
MLA Fu, YN,et al."Non-linear stability of the equilibrium of a system of mass points".CHINESE ASTRONOMY AND ASTROPHYSICS 26.3(2002):354-362.
Files in This Item:
File Name/Size DocType Version Access License
2002049Non-linear st(560KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fu, YN]'s Articles
[Sun, YS]'s Articles
[Zhou, JL]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fu, YN]'s Articles
[Sun, YS]'s Articles
[Zhou, JL]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fu, YN]'s Articles
[Sun, YS]'s Articles
[Zhou, JL]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 2002049Non-linear stability of the equilibrium of a system of mass points.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.